# SDR 08FDEA02415

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516525
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIGURE "8" HOLE ON STA 760 FRAME I/B OF STR 5L.  FABRICATED REPAIR PART (CHANNEL) FOR FRAME STA 760, STRINGER 5L, REF SRM 51-40-03.  HEAT TREATED, TRACKING NR 208-06-060, TREATED AND PRIMED AND INSTALLED REF SRM 51-10-2 PG 1-7, 51-30-2 PG 2, 51-40-03 FIG 1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
